# SDR SIMA20120425007

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 18,770 hours, 15,326 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CAPTAIN’S FLASHLIGHT MISSING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE CAPTAIN’S FLASHLIGHT AS REQUIRED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
